# SDR DLM11961115

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF LOUD BANG LEFT SIDE, VIBRATION, ABORTED T/O.  A/C REPORTED SMOKE AND FIRE, FIRED NR 1 AGENT BOTTLE.  SHUTDOWN PER CHECKLIST.  FOUND COMPRESSOR HAD FAILED, METAL IN TAILPIPE AND BELOW 2.5 BLEED OPENING.  MTC IN PROGRESS.
